MAUDE Adverse Event Report: ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 9MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 9MM; NON-DEGRADABLE FIXATN FASTENER
Model Number ALL-INSIDE QUADLINK KIT, 9MM
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05-mar-2026, a sales representative reported via email that an ar-1288qai-90 all-inside quadlink kit experienced a fibertag tightrope failure.The issue was identified during an acl reconstruction procedure on (b)(6) 2026.There was no reported patient harm, and the surgery was completed.Additional information was received on 11-mar-2026: the issue occurred inside the patient during graft tensioning into the femoral tunnel.As tension was applied, the suture frayed and ripped off the metal button, resulting in failure of the device.All detached fragments were accounted for and retrieved from the patient during the procedure.The case was completed using an ar-1588btb-ib tightrope ii btb.The incident caused a brief delay of approximately 5¿10 minutes, and no additional anesthesia was administered.

Brand Name
ALL-INSIDE QUADLINK KIT, 9MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24689429
Report Number1220246-2026-01649
Device Sequence Number10004689
Product Code GAT
UDI-Device Identifier00888867473584
UDI-Public(01)00888867473584(11)251117(17)291031(10)15531189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALL-INSIDE QUADLINK KIT, 9MM
Device Catalogue NumberAR-1288QAI-90
Device Lot Number15531189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown